Onn-widths of bounded periodic holomorphic functions
Abstract
The even-dimensional Kolmogorov widthsd 2n , Gel'fand widthsd 2n , and linear widths δ2n ofà inL q andC are determined exactly. We show that all threen-widths are equal and give a characterization of the widths in terms of Blaschke products.Published
25.09.1995
Issue
Section
Research articles
How to Cite
Wilderotter К. “Onn-Widths of Bounded Periodic Holomorphic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1170–1175, https://umj.imath.kiev.ua/index.php/umj/article/view/5516.